Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help/meds for Depersonalisation and derealizat banga

Posted by ed_uk on March 28, 2005, at 6:56:40

In reply to Re: Help/meds for Depersonalisation and derealizat, posted by banga on March 26, 2005, at 10:57:28

Hi B,

Do you think you're going to increase the Lamictal?

Ed x

PS. Do you think you're having any side effects from the Lamictal at the moment?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:473915
URL: http://www.dr-bob.org/babble/20050326/msgs/476642.html